# SDR AALA201802199064

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 52,781 hours, 24,842 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3765
- Condition: Faulty
- Part time: 30,797 hours, 14,654 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

. DURING DESCENT, CABIN AIR HAD MUSTY SMELL LIKE A DIRTY SOCK. PERFORMED CABIN ODOR TROUBLE SHOOTING AND FOUND SOURCE OF ODOR TO BE FROM AUXILIARY POWER UNIT. REPLACED AUXILIARY POWER UNIT.
